# SDR AALA201711299041

- Difficulty date: November 27, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 56,806 hours, 21,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 32C EMERGENCY LIGHT LENS MISSING. INSTALLED NEW LENS COVER PER AMM 33-51-18.
